# SDR FDEA201112025124

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shim
- Condition: Migrated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STRUCTURE BETWEEN MID BULKHEAD LOWER FLANGE AND STIFFENER AT PPSTA 174.3.  FOUND INBD SHIMS MIGRATED.  R & R IAW SRM 54-50-90 REPAIR 7, REV 104.   REPAIR IS CLASSIFIED AS MAJOR.
